# SDR MALA030470

- Difficulty date: October 1, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, RT FLAP NR 2 CARRIAGE BOLT IS CORRODED (AFT ATTACH BOLT).  MAINTENANCE REPLACED CARRIAGE BOLT IAW AD 020307.  A/C RELEASE DATE 10/12/2003.  REFER TO 189984 FOR ADDITIONAL INFORMATION.
